World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Mathematical Models and Methods in Applied Sciences cover

Volume 24, Issue 06 (June 2014)

No Access
Free energies in a general non-local theory of a material with memory
  • Pages:1037–1090

https://doi.org/10.1142/S0218202513500760

No Access
The Γ-limit for singularly perturbed functionals of Perona–Malik type in arbitrary dimension
  • Pages:1091–1113

https://doi.org/10.1142/S0218202513500772

No Access
Optimal monodomain approximations of the bidomain equations used in cardiac electrophysiology
  • Pages:1115–1140

https://doi.org/10.1142/S0218202513500784

No Access
Analysis-suitable T-splines: Characterization, refineability, and approximation
  • Pages:1141–1164

https://doi.org/10.1142/S0218202513500796

No Access
Hyperbolic traveling waves driven by growth
  • Pages:1165–1195

https://doi.org/10.1142/S0218202513500802

No Access
Intrinsic formulation of the displacement-traction problem in linearized elasticity
  • Pages:1197–1216

https://doi.org/10.1142/S0218202513500814

No Access
Penalty-free discontinuous Galerkin methods for incompressible Navier–Stokes equations
  • Pages:1217–1236

https://doi.org/10.1142/S0218202513500826